# SDR DL757980302

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005158
- Condition: Delaminated
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 7 SLAT TRAILING EDGE WAS FOUND WITH A 4 X 5.5 AREA OF DELAMINATION ON THE LOWER SURFACE.  THE DAMAGE WAS REPAIRED PER THE B757 SRM 51-70-10 AND DOCUMENTED PER ER/A 363912-14.
